MathSciNet Relay Station
MathSciNet bibliographic data
MR1010369 (90m:13012) 13C15 (13H10)
Huckaba, Sam On complete $d$-sequences and the defining ideals of Rees algebras. Math. Proc. Cambridge Philos. Soc. 106 (1989), no. 3, 445–458.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement